# SDR ASAA2013052295432

- Difficulty date: May 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 315A1001549
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER FORWARD TORQUE BOX UPPER SKIN SECTION HAS A CHAFED AREA ON THE BACK SIDE.  ACFT GROUNDED.  REPAIRED UPPER TORQUE BOX SKIN IAW EA 400-78EA-10563, REV NEW ISSUE DATE 6-25-13.
